This work was supported by the Hong Kong Research Grants Council under Project 642110 of the General Research Funds.
CLOSED FORM PRICING FORMULAS FOR DISCRETELY SAMPLED GENERALIZED VARIANCE SWAPS
Article first published online: 2 NOV 2012
© 2012 Wiley Periodicals, Inc.
Volume 24, Issue 4, pages 855–881, October 2014
How to Cite
Zheng, W. and Kwok, Y. K. (2014), CLOSED FORM PRICING FORMULAS FOR DISCRETELY SAMPLED GENERALIZED VARIANCE SWAPS. Mathematical Finance, 24: 855–881. doi: 10.1111/mafi.12016
- Issue published online: 24 SEP 2014
- Article first published online: 2 NOV 2012
- Manuscript Accepted: 1 JUL 2012
- Manuscript Received: 1 OCT 2011
- Hong Kong Research Grants Council. Grant Number: 642110
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!